Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Rupp, Rudolf"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Mortini, Raymond, Rupp, Rudolf and Sasane, Amol (2017) On the Krull intersection theorem in function algebras. Quaestiones Mathematicae, 40 (3). pp. 363-380. ISSN 1607-3606

Rupp, Rudolf and Sasane, Amol (2016) On the Bezout equation in the ring of periodic distributions. Topological Algebra and its Applications, 4 (1). pp. 1-8. ISSN 2299-3231

Mortini, Raymond, Rupp, Rudolf and Sasane, Amol (2016) The bass and topological stable ranks of the Bohl algebra are infinite. Acta Applicandae Mathematicae, 142 (1). pp. 81-90. ISSN 0167-8019

Mortini, Raymond, Rupp, Rudolf and Sasane, Amol J. (2010) Matricial topological ranks for two algebras of bounded holomorphic functions. Linear and Multilinear Algebra, 58 (6). pp. 741-752. ISSN 0308-1087

Mortini, Raymond, Rupp, Rudolf, Sasane, Amol and Wick, Brett D. (2010) Topological stable rank of H ∞(Ω) for circular domains Ω. Analysis Mathematica, 36 (4). pp. 287-297. ISSN 0133-3852

Rupp, Rudolf and Sasane, Amol (2009) Ideal structure and stable rank of Ce+l2(I) with the Hadamard product. Complex Analysis and Operator Theory, 4 (4). pp. 881-899. ISSN 1661-8254

Rupp, Rudolf and Sasane, Amol (2009) On the density of stabilizable plants in the class of unstabilizable plants: the real symmetric disk algebra case. Journal of the Franklin Institute, 346 (8). pp. 784-793. ISSN 0016-0032

This list was generated on Fri Jan 28 01:53:35 2022 GMT.